CSpace
polytopicperturbationboundforstabilityofpolynomials
Wang Enping; An Senjian
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:2Pages:134
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44543
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Enping,An Senjian. polytopicperturbationboundforstabilityofpolynomials[J]. systemsscienceandmathematicalscience,1995,8(2):134.
APA Wang Enping,&An Senjian.(1995).polytopicperturbationboundforstabilityofpolynomials.systemsscienceandmathematicalscience,8(2),134.
MLA Wang Enping,et al."polytopicperturbationboundforstabilityofpolynomials".systemsscienceandmathematicalscience 8.2(1995):134.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Enping]'s Articles
[An Senjian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Enping]'s Articles
[An Senjian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Enping]'s Articles
[An Senjian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.